صفحه اصلی

آرشیو مقاله ها

آرشیو اخبار

همکاری با ما

تماس با ما
 
عنوان خبر
 
  
 
سامانه جمع آوری خودکار تجهیزات IT
افرنگ نیوز مجله زندگی
ماشین ایرانی
elham_fitnees_cool
فروشگاه رایکا
فروشگاه رایکا
هر روز صبح جدیدترین اخبار در افرنگ نیوز کلیک کنید ...
A.A.B/ L-FUZZY BILINEAR OPERATOR AND ITS CONTINUITY
تعداد بازدید : 428
 
 

متن زير چكيده مي باشد، براي دريافت متن كامل مقاله بر روي فايل مقاله كليك كنيد

Abstract 
The purpose of this paper is to introduce the concept of L-fuzzy bilinear operators. We obtain a decomposition theorem for L-fuzzy bilinear operators and then prove that a L-fuzzy bilinear operator is the same as a powerset operator for the variable-basis introduced by S.E.Rodabaugh (1991). Finally we discuss the continuity of L-fuzzy bilinear operators

 
نویسنده: C. -H. YAN AND J. -X. FANG
مترجم :
منبع : IRANIAN JOURNAL OF FUZZY SYSTEMS - Vol. 4، No. 1 APRIL 2007
تاریخ : APRIL 2007
مطالب مرتبط
 
 A.A.B/ SOME PROPERTIES OF NEAR SR-COMP ACTNESS
 A.A.B/ RESIDUAL OF IDEALS OF AN L-RING
 A.A.B/ PRICING STOCK OPTIONS USING FUZZY SETS
 A.A.B/ OPTIMIZATION OF LINEAR OBJECTIVE FUNCTION SUBJECT TO FUZZY RELATION INEQUALITIES CONSTRAINTS WITH MAX-AVERAGE COMPOSITION
 A.A.B/ LK-INTERIOR SYSTEMS AS SYSTEMS OF "ALMOST OPEN" L-SETS
 
نظرات
 
نام : شهر :
   
 
 
کلیه حقوق این وب سایت متعلق به شرکت فرا ارتباط می باشد